Alert archive / Tennessee / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 93, NWS Morristown, TN

June 25, 20185 counties in Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Jun 25, 2018, 1:45 PM EDT for 5 counties in Tennessee. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2018, 1:45 PM EDT (17:45 UTC)
Expired
Jun 25, 2018, 2:45 PM EDT
In force
60 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Blount County, TN, Cocke County, TN, Jefferson County, TN, Knox County, TN, Sevier County, TN

The radar

The Knoxville radar (KMRX), 50 km from the middle of the area, began a volume at 17:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 2:15 PM EDTTSTM WND DMG2 S Chestnut Hill, TNTREES WERE REPORTED DOWN TWO MILES SOUTH OF CHESTNUT HILL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 1:02 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.8 hours before the alert went out and 280 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1416 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1416 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1094 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

225 
WUUS54 KMRX 251745
SVRMRX
TNC009-029-089-093-155-251845-
/O.NEW.KMRX.SV.W.0093.180625T1745Z-180625T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Morristown TN
145 PM EDT MON JUN 25 2018

The National Weather Service in Morristown has issued a

* Severe Thunderstorm Warning for...
  Southeastern Knox County in east Tennessee...
  Blount County in east Tennessee...
  Jefferson County in east Tennessee...
  Cocke County in east Tennessee...
  Sevier County in east Tennessee...

* Until 245 PM EDT.

* At 145 PM EDT, a severe thunderstorm was located near Sevierville,
  moving east at 35 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Knoxville, Maryville, Sevierville, Alcoa, Jefferson City, Newport,
  Gatlinburg, Dandridge, Pigeon Forge, New Market, Rockford,
  Baneberry, Parrottsville, Eagleton Village, Strawberry Plains,
  Greenback, Pittman Center, Townsend, Del Rio and Walland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3558 8361 3557 8370 3562 8417 3609 8374
      3607 8304 3598 8293 3578 8298 3579 8308
      3577 8316 3573 8319 3572 8325 3569 8326
      3566 8330 3566 8335 3562 8340 3561 8344
      3557 8349 3556 8359
TIME...MOT...LOC 1745Z 276DEG 29KT 3588 8366 

HAIL...0.75IN
WIND...60MPH
 
$$

DH
3 follow-up statements
564 
WWUS54 KMRX 251804
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
204 PM EDT MON JUN 25 2018

TNC093-251814-
/O.CAN.KMRX.SV.W.0093.000000T0000Z-180625T1845Z/
Knox TN-
204 PM EDT MON JUN 25 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KNOX COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east Tennessee.

LAT...LON 3557 8370 3565 8413 3585 8389 3584 8385
      3591 8376 3594 8369 3599 8365 3601 8367
      3608 8358 3607 8304 3598 8293 3578 8298
      3579 8308 3577 8316 3573 8319 3572 8325
      3566 8330 3566 8335 3557 8349
TIME...MOT...LOC 1804Z 276DEG 29KT 3586 8347 

$$

TNC009-029-089-155-251845-
/O.CON.KMRX.SV.W.0093.000000T0000Z-180625T1845Z/
Blount TN-Jefferson TN-Cocke TN-Sevier TN-
204 PM EDT MON JUN 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR CENTRAL BLOUNT...SOUTHERN JEFFERSON...COCKE AND SEVIER
COUNTIES...

At 204 PM EDT, a severe thunderstorm was located near Sevierville,
moving east at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Maryville, Sevierville, Alcoa, Jefferson City, Newport, Gatlinburg,
Dandridge, Pigeon Forge, Rockford, Baneberry, Parrottsville, Eagleton
Village, Pittman Center, Townsend, Del Rio, Walland, Bird Crossing,
Fairgarden, Cades Cove and Harrisburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3557 8370 3565 8413 3585 8389 3584 8385
      3591 8376 3594 8369 3599 8365 3601 8367
      3608 8358 3607 8304 3598 8293 3578 8298
      3579 8308 3577 8316 3573 8319 3572 8325
      3566 8330 3566 8335 3557 8349
TIME...MOT...LOC 1804Z 276DEG 29KT 3586 8347 

HAIL...0.75IN
WIND...60MPH
 
$$

DH
579 
WWUS54 KMRX 251823
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
223 PM EDT MON JUN 25 2018

TNC009-029-089-155-251845-
/O.CON.KMRX.SV.W.0093.000000T0000Z-180625T1845Z/
Blount TN-Jefferson TN-Cocke TN-Sevier TN-
223 PM EDT MON JUN 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR EAST CENTRAL BLOUNT...SOUTHEASTERN JEFFERSON...COCKE AND SEVIER
COUNTIES...

At 222 PM EDT, a severe thunderstorm was located 9 miles southwest of
Newport, moving east at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Sevierville, Newport, Gatlinburg, Dandridge, Pigeon Forge, Baneberry,
Parrottsville, Pittman Center, Townsend, Del Rio, Walland, Bird
Crossing, Fairgarden, Bybee, Wears Valley, Chestnut Hill, Harrisburg,
Hartford, Cosby and Elkmont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3557 8370 3564 8391 3576 8380 3581 8365
      3594 8352 3607 8345 3607 8304 3598 8293
      3578 8298 3579 8308 3577 8316 3573 8319
      3572 8325 3566 8330 3566 8335 3557 8349
TIME...MOT...LOC 1822Z 276DEG 29KT 3584 8328 

HAIL...0.75IN
WIND...60MPH
 
$$

DH
200 
WWUS54 KMRX 251834
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
234 PM EDT MON JUN 25 2018

TNC009-251844-
/O.CAN.KMRX.SV.W.0093.000000T0000Z-180625T1845Z/
Blount TN-
234 PM EDT MON JUN 25 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BLOUNT COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east Tennessee.

LAT...LON 3560 8355 3568 8360 3576 8353 3588 8342
      3607 8320 3607 8304 3598 8293 3578 8298
      3579 8308 3577 8316 3573 8319 3572 8325
      3566 8330 3566 8335 3562 8343
TIME...MOT...LOC 1834Z 276DEG 29KT 3583 8316 

$$

TNC029-089-155-251845-
/O.CON.KMRX.SV.W.0093.000000T0000Z-180625T1845Z/
Jefferson TN-Cocke TN-Sevier TN-
234 PM EDT MON JUN 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR SOUTHEASTERN JEFFERSON...COCKE AND SOUTHEASTERN SEVIER
COUNTIES...

At 234 PM EDT, a severe thunderstorm was located near Smoky
Mountains-Big Creek, or 9 miles south of Newport, moving east at 35
mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Newport, Gatlinburg, Parrottsville, Pittman Center, Del Rio, Bird
Crossing, Bybee, Chestnut Hill, Hartford, Cosby, Elkmont, Great Smoky
Mountains National Park and Fairgarden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3560 8355 3568 8360 3576 8353 3588 8342
      3607 8320 3607 8304 3598 8293 3578 8298
      3579 8308 3577 8316 3573 8319 3572 8325
      3566 8330 3566 8335 3562 8343
TIME...MOT...LOC 1834Z 276DEG 29KT 3583 8316 

HAIL...0.75IN
WIND...60MPH
 
$$

DH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 1:30 PM EDT, 15 minutes earlier.

Area forecast discussion, Jun 25, 1:30 PM EDT, 15 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
130 PM EDT Mon Jun 25 2018

.AVIATION...The overall weather pattern shows weak ridging over
the region today with a minor short wave riding along the upper flow
...and at the surface...a broad frontal boundary stretched west to
east across the general area. This set up will allow for a couple of
rounds of convection to move through the TAF sites over the next 24
hours. The first and most significant round of convection should
push through this afternoon into the early evening.  Any storm that
moves across a TAF site could generate lowering clouds...heavy
rainfall...reduced VIS...hail and strong gusty winds.  Another round
of convection will be possible late tonight into early Tuesday
morning.  Areal coverage of this round should be less and centered
over northern area and...for now...will only mention showers near
TRI.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...None.
TN...None.
VA...None.
&&

mjb
Hazardous weather outlook, Jun 25, 4:20 AM EDT, 9 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
420 AM EDT Mon Jun 25 2018

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-260830-
Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins-
Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen-
Northwest Cocke-Cocke Smoky Mountains-Northwest Greene-
Southeast Greene-Washington TN-Unicoi-Northwest Carter-
Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount-
Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains-
Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-
Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee-
Wise-Scott-Russell-Washington-
420 AM EDT Mon Jun 25 2018 /320 AM CDT Mon Jun 25 2018/

This Hazardous Weather Outlook is for portions of Southwest North
Carolina...East Tennessee and Southwest Virginia.

.DAY ONE...Today and Tonight

Strong to severe storms will be possible this afternoon. Damaging
winds will be the main threat with these storms. Hail up to
quarter size and localized flash flooding will also be possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon.

In the hours before

Special weather statement, Jun 25, 12:34 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Morristown TN
1234 PM EDT MON JUN 25 2018

TNZ082>084-251715-
Rhea TN-Bledsoe TN-Meigs TN-
1234 PM EDT MON JUN 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR RHEA...NORTHEASTERN BLEDSOE AND
NORTHEASTERN MEIGS COUNTIES UNTIL 115 PM EDT/1215 PM CDT/...

At 1233 PM EDT/1133 AM CDT/, Doppler radar was tracking a strong
thunderstorm 7 miles west of Spring City, or 11 miles north of
Dayton, moving east at 25 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Pikeville, Spring City, Evensville, Peakland, Stinging Fork Falls
State Park, Grandview, Piney Falls State Park and Melvine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3575 8521 3577 8504 3575 8503 3577 8494
      3576 8492 3578 8490 3579 8487 3580 8476
      3579 8474 3576 8476 3575 8473 3557 8471
      3553 8524
TIME...MOT...LOC 1633Z 264DEG 21KT 3565 8499

mjb
Local storm report, Jun 25, 1:16 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
116 PM EDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             LOUDON                  35.74N 84.36W
06/25/2018  E1.00 INCH       LOUDON             TN   911 CALL CENTER

&&
Special weather statement, Jun 25, 1:27 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Morristown TN
127 PM EDT MON JUN 25 2018

TNZ012-013-035-036-251815-
Anderson TN-Scott TN-Campbell TN-Morgan TN-
127 PM EDT MON JUN 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...NORTHWESTERN ANDERSON...
CAMPBELL AND SCOTT COUNTIES UNTIL 215 PM EDT...

At 127 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Great Meadows Campsites to 12 miles north of
Fairfield Glade. Movement was east at 35 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Oak Ridge, La Follette, Oneida, Wartburg, Oliver Springs, Jacksboro,
Huntsville, Helenwood, Jellico, Caryville, Lake City, Winfield,
Sunbright, Rugby, High Point, Elk Valley, Smokey Junction, Honey
Creek State Park, Rosedale and Robbins.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3659 8406 3604 8422 3610 8485 3614 8487
      3616 8491 3620 8491 3624 8488 3628 8488
      3629 8487 3630 8480 3633 8477 3634 8474
      3635 8474 3635 8473 3637 8472 3637 8470
      3640 8466 3660 8478
TIME...MOT...LOC 1727Z 269DEG 32KT 3665 8474 3619 8487

DH
Special weather statement, Jun 25, 1:30 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Morristown TN
130 PM EDT MON JUN 25 2018

TNZ099>101-251815-
West Polk TN-Bradley TN-Hamilton TN-
130 PM EDT MON JUN 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR BRADLEY...WESTERN POLK AND
HAMILTON COUNTIES UNTIL 215 PM EDT...

At 129 PM EDT, Doppler radar was tracking a strong thunderstorm near
Walden, or near Chattanooga, moving east at 35 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Chattanooga, Cleveland, Benton, Soddy-Daisy, Signal Mountain, Walden,
Lakesite, Charleston, Ridgeside, South Cleveland, Fairmount,
Harrison, East Cleveland, Wildwood Lake, Red Bank, Collegedale,
Calhoun, Waterville, Lookout Mountain and Parksville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3499 8538 3521 8534 3525 8530 3529 8473
      3529 8472 3527 8473 3528 8475 3525 8473
      3526 8471 3524 8470 3527 8467 3527 8458
      3499 8460
TIME...MOT...LOC 1729Z 269DEG 32KT 3517 8525

DH
Special weather statement, Jun 25, 1:34 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Morristown TN
134 PM EDT MON JUN 25 2018

TNZ071>074-251815-
Blount Smoky Mountains TN-Sevier Smoky Mountains TN-NW Blount TN-
North Sevier TN-
134 PM EDT MON JUN 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BLOUNT AND
SOUTHWESTERN SEVIER COUNTIES UNTIL 215 PM EDT...

At 134 PM EDT, Doppler radar was tracking a strong thunderstorm near
Eagleton Village, or near Alcoa, moving east at 35 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Maryville, Sevierville, Alcoa, Gatlinburg, Pigeon Forge, Rockford,
Eagleton Village, Townsend, Walland, Wildwood, Wears Valley, Elkmont,
Great Smoky Mountains National Park, Roundtop Mountain State Park and
Seymour.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east Tennessee.

LAT...LON 3564 8393 3587 8396 3588 8395 3586 8392
      3585 8391 3584 8387 3584 8385 3587 8381
      3586 8349 3563 8344
TIME...MOT...LOC 1734Z 269DEG 32KT 3579 8387

DH
Local storm report, Jun 25, 1:43 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
143 PM EDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     KNOXVILLE               35.97N 83.95W
06/25/2018                   KNOX               TN   911 CALL CENTER

            TREES AND POWER LINES WERE REPORTED DOWN IN THE EASTERN
            PART OF KNOXVILLE.

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 2:31 AM EDTSpecial Weather StatementMRXKnox44 min
Jun 25, 3:06 AM EDTSpecial Weather StatementMRXUnion39 min
Jun 25, 3:35 AM EDTSpecial Weather StatementMRXJefferson25 min
Jun 25, 4:00 AM EDTSpecial Weather StatementMRXHamblen, Jefferson30 min
Jun 25, 11:13 AM EDTSpecial Weather StatementMRXMorgan47 min
Jun 25, 11:16 AM EDTSpecial Weather StatementMRXRhea44 min
Jun 25, 11:27 AM EDTSevere Thunderstorm WarningMRXBledsoe, Rhea48 min
Jun 25, 11:35 AM EDTSpecial Weather StatementMRXCampbell, Scott40 min
Jun 25, 12:20 PM EDTSpecial Weather StatementMRXLoudon, Roane40 min
Jun 25, 12:31 PM EDTSevere Thunderstorm WarningMRXLoudon, Roane44 min
Jun 25, 12:34 PM EDTSpecial Weather StatementMRXBledsoe, Rhea41 min
Jun 25, 1:01 PM EDTSevere Thunderstorm WarningMRXAnderson, Blount, Knox, Sevier44 min
Jun 25, 1:05 PM EDTSevere Thunderstorm WarningMRXBlount, Loudon55 min
Jun 25, 1:27 PM EDTSpecial Weather StatementMRXCampbell, Morgan, Scott48 min
Jun 25, 1:30 PM EDTSpecial Weather StatementMRXBradley, Hamilton45 min
Jun 25, 1:34 PM EDTSpecial Weather StatementMRXBlount, Sevier41 min
Jun 25, 1:43 PM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Morgan, Scott50 min
Jun 25, 1:47 PM EDTSpecial Weather StatementMRXLoudon, McMinn, Meigs, Rhea, Roane58 min
Jun 25, 1:55 PM EDTSevere Thunderstorm WarningMRXHamilton, Loudon, McMinn, Meigs, Monroe, Rhea and 1 more65 min
Jun 25, 2:15 PM EDTSpecial Weather StatementMRXPolk45 min
Jun 25, 2:19 PM EDTSevere Thunderstorm WarningMRXCampbell, Claiborne, Grainger, Union56 min
Jun 25, 2:30 PM EDTSpecial Weather StatementMRXWashington45 min
Jun 25, 3:01 PM EDTSevere Thunderstorm WarningMRXBlount, Loudon, McMinn, Monroe, Polk44 min
Jun 25, 3:09 PM EDTSpecial Weather StatementMRXGrainger, Hamblen51 min
Jun 25, 3:10 PM EDTSpecial Weather StatementMRXGreene, Unicoi50 min
Jun 25, 3:25 PM EDTSpecial Weather StatementMRXCarter, Johnson50 min
Jun 25, 3:53 PM EDTSevere Thunderstorm WarningMRXJohnson, Sullivan37 min
Jun 25, 4:33 PM EDTSpecial Weather StatementMRXJohnson27 min
Jun 25, 5:42 PM EDTSpecial Weather StatementMRXMorgan48 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.